# SDR QXEA200301427

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,359 hours, 5,008 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Condition: Out Of Tolerance
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2355 WHILE CLIMBING EN ROUTE AND OUTSIDE AIR TEMPERATURE AT -4 DEGREES CELCIUS, PROPELLER DE-ICE CAUTION LIGHT ILLUMINATED.  RAN EMERGENCY CHECKLIST AND AFTER CYCLING THE SELECTOR SWITCH ONCE PER THE CHECKLIST THE LIGHT WENT OUT, BUT THE SYSTEM NEVER WORKED AGAIN.  RECALIBRATED TMCU IAW TASK 30-61-06-820-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
